# SDR R61A20120038

- Difficulty date: January 20, 2012
- Submitted: January 21, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 11,278 hours, 9,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD FUSELAGE SEAT TRACK BEAM AT RIGHT FRAME 17 CORRODED.  MAINTENANCE REMOVED AND REPLACED RT FORWARD FUSELAGE SEAT TRACK AT FRAME 17 IAW EMB 175 SRM 51-40-02, 51-41-00, 51-43-01, AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
